Journal of Symbolic Logic

Definability in Reducts of Algebraically Closed Fields

Gary A. Martin

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 53, Issue 1 (1988), 188-199.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742574

Mathematical Reviews number (MathSciNet)
MR929384

Zentralblatt MATH identifier
0653.03021

JSTOR
links.jstor.org

Citation

Martin, Gary A. Definability in Reducts of Algebraically Closed Fields. J. Symbolic Logic 53 (1988), no. 1, 188--199. https://projecteuclid.org/euclid.jsl/1183742574


Export citation